# SDR DXTA2016022606189

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 336 hours, 261 cycles
- Engine: Pwa PW535A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE SMELL OF JET A WAS DETECTED IN THE CABIN DURING DESCENT.  COMPLIED WITH FIM 21-20-00-810-801 WITH NO DEFECTS NOTED AT THIS TIME.
